# SDR SWAA2017021411850

- Difficulty date: February 3, 2017
- Submitted: February 14, 2017
- Operation: Air carrier
- Aircraft: N213WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34217
- Aircraft time: 41,615 hours, 24,324 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Structure
- Part number: 411A1733
- Condition: Broken
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT PASSENGER CABIN EMERGENCY EXIT HATCH INNER PANE BROKEN.  R&R PANE IAW.
